# SDR AALA202011129006

- Difficulty date: November 11, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  EXCESSIVE PLAY AFT HINGE FITTING, RIGHT HAND DOOR, NOSE LANDING GEAR.  REPLACED AFT HINGE FITTING, RIGHT HAND DOOR, NOSE LANDING GEAR, IAW CMM 52-82-32-400-805/802.
